MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOTAL PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS

ROCHE DIAGNOSTICS ELECSYS TOTAL PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Catalog Number 08791732190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).
 
Event or Problem Description
There was an allegation of a questionable result not corresponding to the clinical picture for 1 patient tested for elecsys total psa (total psa) on a cobas e 801 analytical unit.On (b)(6) 2024, the patient had a total psa result from a siemens system of 10.31 ng/ml.On (b)(6) 2025, the patient had a result on the e801 analyzer of 4.21 ng/ml.The sample was repeated, and the result was 4.09 ng/ml.On (b)(6) 2025, the result from a new sample on the e801 analyzer was 1.79 ng/ml.The physician questioned how the result could change from 4.09 ng/ml in (b)(6) 2025 to 1.79 ng/ml in (b)(6) 2025 when the patient is not being treated for prostate cancer.The patient only takes rosuvastatin.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.Liquid flow cleaning (lfc) was last performed on 02-jul-2025.No issues were identified during a review of the alarm trace data.The patient takes rosuvastatin.It was noted that statin use is associated with lower psa levels.The investigation did not identify a product problem.

Brand Name
ELECSYS TOTAL PSA
Common Device Name
PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22729596
Report Number1823260-2025-02412
Device Sequence Number8352441
Product Code MTF
UDI-Device Identifier07613336165980
UDI-Public07613336165980
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P990056/S039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number08791732190
Device Lot Number82704401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROSUVASTATIN
Patient Age63 YR
Patient SexMale